REAL

Maximal compatible extensions of partial orders

Foldes, Stephan and Szigeti, Jenő (2006) Maximal compatible extensions of partial orders. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 81 (2). pp. 245-252. ISSN 1446-7887

[img]
Preview
Text
1306793.pdf

Download (859Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 29 Jul 2014 06:25
Last Modified: 29 Jul 2014 06:25
URI: http://real.mtak.hu/id/eprint/13963

Actions (login required)

View Item View Item